# SDR COEA0752821

- Difficulty date: August 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53671217334
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  LEVEL 2 CORROSION: FOUND CORROSION ON THE FOLLOWING CREASE BEAM WEBS.  LT CREASE BEAM, 2 WEBS FROM FR 39 TO 41.  RT CREASE BEAM, 1 WEB FROM FR 39 TO 40.  REPLACED WEBS, LT PN S53671217334, AND S53671217316. RT PN S43671318210.  (K)
